MathSciNet Relay Station
MathSciNet bibliographic data
MR448947 (56 #7252) 65N30
Baker, Garth A.; Bramble, James H.; Thomée, Vidar Single step Galerkin approximations for parabolic problems. Math. Comp. 31 (1977), no. 140, 818–847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement